# SDR EIA2000039

- Difficulty date: August 14, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 2720 · Rudder Control System
- Part: Rod End
- Part number: REP4ML64
- Condition: Worn
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

KSEA - ON CLIMB-OUT FROM PASI, PASSING 7,000 FT, AIRCRAFT YAWED TO RT WITH NO CHANGE IN POWER.  AIRCRAFT REQUIRED 3 UNITS RT RUDDER TRIM TO LEVEL.  UNPOWERED AND REPOWERED RUDDER WITH NO CHANGE.  TURNED YAW DAMPER OFF THEN BACK ON.  NO CHANGE.  AIRCRAFT HANDLED AND FLEW NORMAL WITH 3 UNITS RUDDER TRIM.  FOUND RUDDER CONTROL TAB PUSH ROD END WORN.  REPLACED SAME.  CHECKED RUDDER HYD POWER PACKAGE ADJUSTMENT PER 27-20-8.  ADJUSTED RUDDER CONTROL TAB PER 27-20-2.  SYSTEM CHECKS GOOD WITH AND WITHOUT HYDRAULICS.  (M)
